Alert archive / Nebraska / Special Weather Statements in 2014

Special Weather Statement, NWS Cheyenne, WY

August 8, 2014Box Butte County, Nebraska

NWS Cheyenne, WY issued this special weather statement at Aug 8, 2014, 6:33 PM MDT for Box Butte County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2014, 6:33 PM MDT (00:33 UTC)
Expired
Aug 8, 2014, 7:15 PM MDT
In force
42 min
Issued by
NWS Cheyenne, WY

County Box Butte County, NE

The radar

The Rapid City radar (KUDX), 187 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 6:38 PM MDTHAIL 112 S Crawford, NEHAIL COVERED GROUND. SOME STONES UP TO 1 INCH IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 0.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
538 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WWUS85 KCYS 090033
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
633 PM MDT FRI AUG 8 2014

NEZ002-003-095-096-090115-
BOX BUTTE NE-DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE-
633 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX...SOUTHWESTERN
DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 715 PM MDT...

AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTH OF FORT ROBINSON CAMPGROUND...OR
33 MILES SOUTHWEST OF CHADRON...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOX BUTTE CAMPGROUND...
  BOX BUTTE DAM...
  MARSLAND...

&&

LAT...LON 4251 10301 4225 10316 4245 10361 4262 10351
TIME...MOT...LOC 0032Z 293DEG 14KT 4250 10345

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:38 PM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Aug 8, 3:38 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
338 PM MDT FRI AUG 8 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 320 PM MDT FRI AUG 8 2014

STORMS HAVE BEGUN TO STRENGTHEN ACROSS THE PLAINS EARLY THIS AFTN.
NICKEL TO QUARTER SIZED HAIL HAS BEEN REPORTED ACROSS SOUTHERN
SIOUX COUNTY IN THE PAST HOUR. THE POTENTIAL FOR STRONG TO
MARGINALLY SVR STORMS EXISTS THIS AFTN MAINLY OVER THE PANHANDLE
FOR A FEW REASONS. A REMNANT MIDLVL CYCLONIC CIRCULATION CAN BE
SEEN ON VISIBLE IMAGERY OVER SOUTHWESTERN SOUTH DAKOTA WITH
ENHANCED FLOW ALOFT ON ITS SOUTH SIDE. THE GFS SHOWS 500MB
WESTERLY WINDS OF 30-40 KTS OVER THE PLAINS THROUGH 06Z. WITH THE
ENHANCED MIDLVL WINDS...SHEAR IS DEFINITELY BETTER TODAY THAN IT
HAS BEEN IN PREVIOUS DAYS. ALTHOUGH SFC DEWPOINTS ARE LOWER
(GENERALLY 45-55F OVER THE PLAINS) THAN PREVIOUS AFTNS...THE TEMPS
ALOFT ARE COOLER DUE TO THE PROXIMITY OF THE MIDLVL LOW.
THUS...WILL CONTINUE TO INCLUDE THE MENTION OF SMALL HAIL IN THE
FCST THROUGH THE EARLY EVENING ACROSS THE PANHANDLE. MUCH OF THE
STORM ACTIVITY COULD BE OVER BY AROUND 6 PM AS THESE STORMS MOVE
QUICKLY OFF TO THE EAST.

WEAK SHORTWAVES ARE PROGGED TO MOVE THROUGH THE ZONAL FLOW ALOFT
THROUGH SAT. CONVECTIVE ENVIRONMENT DOES NOT CHANGE A WHOLE LOT
ON SAT AFTN...ALTHOUGH THE SFC WINDS ARE NORTHERLY AS A WEAK FRONT
PASSES ACROSS THE REGION. THE GFS AND NAM BOTH SHOW LI VALUES OF
-4C TO -5C OVER THE PANHANDLE SO SOME STORMS WITH SMALL HAIL WILL
BE POSSIBLE YET AGAIN. THE BEST POTENTIAL FOR SVR TSTMS WILL BE
EAST OF THE CWA OVER CENTRAL NEBRASKA (WHERE SPC CURRENTLY HAS A
SLIGHT RISK) ALONG AND EAST OF THE SFC TROUGH. TEMPS SHOULD BE
VERY SIMILAR TO TODAY AND SLIGHTLY BELOW AVERAGE. NORTHERLY WINDS
ON SAT NIGHT WILL VEER TO EASTERLY BY SUN WITH UPSLOPE AND
CONVERGENCE BEING ENHANCED ALONG THE SOUTHERN LARAMIE RANGE.
AIRMASS WILL BE MORE STABLE ON SUN ESPECIALLY INTO NEBRASKA. HAVE
THE BEST CHANCE OF STORMS ON SUN ALONG AND JUST EAST OF THE
LARAMIE RANGE IN SOUTHEAST WY.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 320 PM MDT FRI AUG 8 2014

RIDGE AXIS OVER THE INTERMOUNTAIN WEST EARLY NEXT WEEK WILL BE
FLATTENED AND SHOVED EAST WED-FRI AS ENERGY PLOWS IN OFF OF THE ERN
PACIFIC. CLOSER TO HOME...THE RIDGE AXIS WILL BE THE STRONGEST OVER
THE CWFA MONDAY AND TUESDAY...PROVIDING FOR A RELATIVE MINIMUM IN
CONVECTIVE COVERAGE. THERE IS SOME INDICATION THAT THERE MAY BE JUST
ENOUGH MOISTURE ALONG WITH LLVLS THAT WILL BE WEAKLY UPSLOPE TO FIRE
A FEW WEAK SHOWERS/THUNDERSTORMS IN THE VICINITY OF THE SOUTHEAST
WYOMING MOUNTAINS AND NR THE CHEYENNE RIDGE ON MONDAY. DESPITE
RELATIVELY LOW CONFIDENCE OF THIS OCCURRING...AM NOT COMFORTABLE YET
IN REMOVING PRECIP CHANCES YET MONDAY. SUBSIDENCE ASSOCIATED WITH
THE RIDGE AXIS WILL PEAK ON TUESDAY...WHICH SHOULD BE THE DRIEST DAY
OF THE WEEK MOST AREAS OUTSIDE OF THE MOUNTAINS. THE MID/UPPER-LEVEL
HIGH WEAKENS FURTHER WEDNESDAY AS THE RIDGE AXIS SLIDES EAST OF THE
CWFA. THIS WILL CAUSE STEERING FLOW TO BACK TO THE SOUTHWEST IN ITS
WAKE. BOTH THE GFS/ECMWF ARE CONSISTENT IN ADVECTING THE NEXT
SHORTWAVE AND TAP OF MONSOONAL MOISTURE INTO THE CWFA LATE
WEDNESDAY. BEST INSTABILITY WILL BE OVR TO THE WRN NEBRASKA
PANHANDLE WEDNESDAY...SO ANY SEVERE THREAT WOULD BE CONFINED THERE.
WK CONVECTION MAY LINGER INTO WEDNESDAY NIGHT...WITH ANOTHER ROUND
POTENTIALLY ON THURSDAY/FRIDAY AS THE SHORTWAVE IS VERY SLOW TO
DEPART THE REGION. AS FOR TEMPERATURES...HIGHS WILL PEAK
TUESDAY/WEDNESDAY BENEATH THE UPPER RIDGE. H7 TEMPERATURES WILL
CLIMB TO 14-16C YIELDING HIGHS IN THE 80S ABOVE 4 KFT...AND 90S
BELOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1210 AM MDT FRI AUG 8 2014

AFTERNOON AND EVENING THUNDERSTORM WILL BE THE PRIMARY AVIATION
CONCERNS FOR THIS TAF CYCLE. CONVECTION WAS JUST BEGINNING TO
DEVELOP NEAR THE SNOWY RANGE AND IN ADJACENT VALLEYS. THIS AREA OF
SHOWERS/THUNDERSTORMS WILL EXPAND EAST INTO THE SOUTHEAST WYOMING
PLAINS THROUGH 20Z...AFFECTING MAINLY KLAR AND KCYS. WILL SEE
ADDITIONAL DEVELOPMENT OVER THE WESTERN NEBRASKA PANHANDLE
BETWEEN 20-23Z...WITH EVENTUAL DISSIPATION BETWEEN 01-03Z. FOR NOW
HAVE LEANED ON VCTS FOR THIS PERIOD...GIVEN THE UNCERTAINTY IN
CONVECTIVE TIMING AND LOCATION. DO NOT ANTICIPATE WIDESPREAD SEVERE
POTENTIAL...HOWEVER GUSTS TO 50 MPH WILL NOT BE OUT OF THE
QUESTIONS IN THE VICINITY OF THESE THUNDERSTORMS THIS AFTERNOON.
THIS WILL ESPECIALLY BE THE CASE AT SE WYOMING TERMINALS. ANOTHER
ROUND OF AFTERNOON AND EVENING THUNDERSTORMS EXPECTED JUST BEYOND
THIS TAF CYCLE...ON SATURDAY.

&&

.FIRE WEATHER...
ISSUED AT 320 PM MDT FRI AUG 8 2014

MINIMAL FIRE WEATHER CONCERNS THROUGH THE WEEKEND. MONSOONAL
MOISTURE WILL CONTINUE TO STREAM ACROSS THE REGION THROUGH SUNDAY
WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING EACH AFTERNOON
AND EVENING. WITH HIGHER MOISTURE LEVELS...MINIMUM AFTERNOON
HUMIDITY VALUES WILL LARGELY REMAIN ABOVE 25-35 PERCENT. GUSTY AND
ERRATIC WINDS WILL BE POSSIBLE NEAR STORMS ALONG WITH BRIEF HEAVY
RAIN. WINDS OUTSIDE THE STORMS WILL GENERALLY BE BELOW 20 MPH.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...FINCH
LONG TERM...HAHN
AVIATION...HAHN
FIRE WEATHER...FINCH
Hazardous weather outlook, Aug 8, 11:33 AM MDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1133 AM MDT FRI AUG 8 2014

WYZ103>106-109>117-091745-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1133 AM MDT FRI AUG 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND STORMS ARE EXPECTED FOR AREAS
WEST OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY
THROUGH AT LEAST THE WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
091745-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1133 AM MDT FRI AUG 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND EAST
OF THE LARAMIE RANGE THIS AFTERNOON AND EVENING. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. HOWEVER...A FEW STORMS COULD BECOME
STRONG TO LOCALLY SEVERE OVER THE WESTERN NEBRASKA PANHANDLE WITH
HAIL AND GUSTY WIND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY
THROUGH AT LEAST THE WEEKEND. A FEW STRONG TO SEVERE STORMS ARE
POSSIBLE OVER THE WESTERN NEBRASKA PANHANDLE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL OR STRONG WINDS TO THE
NATIONAL WEATHER SERVICE IN CHEYENNE LATER TODAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Aug 8, 3:41 PM MDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT FRI AUG 8 2014

NEZ020-054-082230-
BANNER NE-KIMBALL NE-
341 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIMBALL AND SOUTHERN
BANNER COUNTIES UNTIL 430 PM MDT...

AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF ALBIN...OR 17 MILES NORTHWEST OF
KIMBALL...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KIMBALL...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 23 AND
27.

&&

LAT...LON 4147 10343 4120 10355 4135 10401 4151 10396
TIME...MOT...LOC 2141Z 286DEG 23KT 4140 10387
Special weather statement, Aug 8, 3:57 PM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT FRI AUG 8 2014

NEZ054-055-082300-
CHEYENNE NE-KIMBALL NE-
357 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIMBALL AND
SOUTHWESTERN CHEYENNE COUNTIES UNTIL 500 PM MDT...

AT 355 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF KIMBALL AIRPORT...OR 12 MILES
SOUTH OF KIMBALL...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN CHEYENNE AND SOUTHEASTERN
KIMBALL COUNTIES.

&&

LAT...LON 4116 10376 4115 10327 4099 10329 4099 10349
      4100 10379
TIME...MOT...LOC 2158Z 279DEG 17KT 4105 10366
Special weather statement, Aug 8, 4:55 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
455 PM MDT FRI AUG 8 2014

WYZ102-082345-
NIOBRARA COUNTY WY-
455 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NIOBRARA COUNTY UNTIL
545 PM MDT...

AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF LANCE CREEK...OR 11 MILES
NORTH OF LUSK...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL NIOBRARA COUNTY.

&&

LAT...LON 4307 10416 4275 10421 4283 10464 4301 10462
TIME...MOT...LOC 2255Z 275DEG 13KT 4291 10450
Special weather statement, Aug 8, 5:16 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
516 PM MDT FRI AUG 8 2014

NEZ021-055-090000-
CHEYENNE NE-MORRILL NE-
516 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN MORRILL AND
NORTHEASTERN CHEYENNE COUNTIES UNTIL 600 PM MDT...

AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS PASSING NORTH OF SIDNEY AFFECTING
THE GURLEY AREA...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING STRIKES.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COLTON...
  SUNOL...
  LODGEPOLE...

HEAVY RAINFALL...WHICH MAY BRIEFLY FLOOD POORLY DRAINED LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT
DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 4117 10308 4142 10307 4145 10263 4144 10262
      4140 10262 4139 10260 4111 10260
TIME...MOT...LOC 2314Z 273DEG 19KT 4127 10295
Special weather statement, Aug 8, 5:50 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT FRI AUG 8 2014

NEZ002-003-095-096-090030-
BOX BUTTE NE-DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE-
550 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIOUX...SOUTHWESTERN
DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 630 PM MDT...

AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
TWO STRONG THUNDERSTORMS BETWEEN HARRISON IN CENTRAL SIOUX COUNTY
AND HEMINGFORD IN NORTH CENTRAL BOX BUTTE COUNTY NEBRASKA...MOVING
SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FORT ROBINSON CAMPGROUND...
  FORT ROBINSON...
  MARSLAND...

&&

LAT...LON 4263 10302 4226 10322 4256 10385 4273 10376
TIME...MOT...LOC 2347Z 293DEG 19KT 4260 10366
Special weather statement, Aug 8, 6:33 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
633 PM MDT FRI AUG 8 2014

NEZ002-003-095-096-090115-
BOX BUTTE NE-DAWES NE-NORTH SIOUX NE-SOUTH SIOUX NE-
633 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX...SOUTHWESTERN
DAWES AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 715 PM MDT...

AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTH OF FORT ROBINSON CAMPGROUND...OR
33 MILES SOUTHWEST OF CHADRON...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOX BUTTE CAMPGROUND...
  BOX BUTTE DAM...
  MARSLAND...

&&

LAT...LON 4251 10301 4225 10316 4245 10361 4262 10351
TIME...MOT...LOC 0032Z 293DEG 14KT 4250 10345

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 1:50 AM MDTSpecial Weather StatementCYS55 min
Aug 8, 6:34 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Sioux41 min
Aug 9, 3:46 PM MDTSpecial Weather StatementCYSSioux29 min
Aug 9, 4:19 PM MDTSpecial Weather StatementCYSScotts Bluff41 min
Aug 9, 4:22 PM MDTSpecial Weather StatementCYSMorrill38 min
Aug 9, 4:25 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill20 min
Aug 9, 4:47 PM MDTSpecial Weather StatementCYSBanner28 min
Aug 9, 4:52 PM MDTSpecial Weather StatementCYSBox Butte23 min
Aug 9, 5:03 PM MDTSpecial Weather StatementCYSBox Butte27 min
Aug 9, 5:39 PM MDTSpecial Weather StatementCYSBox Butte21 min

Nearby

Special Weather Statements in Nebraska, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.